Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
An elementary proof of the Miki-Zagier-Gessel identity
Authors: Artamkin, Igor V.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Uspekhi Matematicheskikh Nauk
Volume: 62
Issue / Number: 6
Start Page: 165
End Page: 166
Document Type: Article
ID: 329775.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.